Buscar

 

RI UFLA (Universidade Federal de Lavras) >
Revistas UFLA >
Infocomp >

Please use this identifier to cite or link to this item: http://repositorio.ufla.br/jspui/handle/1/10119

Title: Pseudo-stable models for logic programs
???metadata.dc.creator???: Felea, Victor
Keywords: Pseudo-stable semantics
Multi-valued interpretations
Pseudo-negation
Models
Semântica pseudo-estável
Interpretações com valores múltiplos
Pseudo-negação
Modelos
Publisher: Editora da UFLA
???metadata.dc.date???: 1-Sep-2006
Citation: FELEA, V. Pseudo-stable models for logic programs. INFOCOMP: Journal of Computer Science, Lavras, v. 5, n. 3, p. 43-51, Sept. 2006.
Abstract: For a general logic program, a set of n + 1 logic values is considered and an undened value denoted u. Partial multi-valued interpretations are also dened. A general logic program P may contain the constants that are dened for every logic value. A pseudo-negation denoted eh is dened for every integer h, where 0 h < n. A partial ordering denoted h is dened between multi-valued interpretations. Using an operator   dened for a program P, a multi-valued pseudo-stable semantics for the program P is introduced. The pseudo-stable models which satisfy certain properties are minimal elements of the set of all models for the program P having those properties. The class of pseudo-stable models for a program P contains strictly the class of 3-valued stable models for P.
Other Identifiers: http://www.dcc.ufla.br/infocomp/index.php/INFOCOMP/article/view/142
???metadata.dc.language???: eng
Appears in Collections:Infocomp

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


View Statistics

 


DSpace Software Copyright © 2002-2010  Duraspace - Feedback